Losing hair

The last couple of haircuts I got, my hairdresser asked if my hair had started thinning (particularly when she was looking at the back of my head). Now I see it. I'm getting this weird curvy stripe of balding - looks like a strange part - at the crown of my head. Has anyone else experience this? I assume it's th eprednisone. I'm supposed to start coming down this month and adding in an immune suppressant. Will this help? Any tips would be appreciated.

2 Replies

oldestnewest
  • I lose a lot more hair on prednisone then immune suppressants; a fellow patient recommended me to take two supplements and I found it really helped, Biotin & MSM (she also suggested the brand Lamberts because of the high quality). I have recommended these to others and they have reported good results.

    lambertshealthcare.co.uk/bi...

    lambertshealthcare.co.uk/ms...

  • Thank you very much! I will give them a try.

You may also like...